# SDR CHQA000418

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N836
- Make and model: Emb EMB-145
- Aircraft time: 1,167 hours, 1,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING FLT TOWARDS REAR OF PAX CABIN.  INSPECTED ENGINE BLEED SYSTEM IAW EMB 135 MM 36-11.  INSPECTED APU BLEED SYSTEM IAW EMB 135 MM 36-10. INSPECTED NR 1 AND NR 2 PACKS IAW EMB 135 MM 21-00.   NO DEFECTS NOTED AT THIS TIME.
